# SDR CALA2022032800797

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 81,210 hours, 17,865 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Module
- Part number: 160201102
- Part serial: 1997
- Condition: Faulted
- Location: Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

RTO AT 95KTS DUE TO UNSCHED STAB TRIM MSG REMOVED AND REPLACED LEFT STAB TRIM CONTROL MODULE I.A.W FIM 27-09 FAULT TREE 813.  OPS CHECK NORMAL AS PER AMM 27-09-00-422-008. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1785251  SN OFF 1997 IPC REFERENCE # 27-09-00 ACFT REMAINS AT FULL CAT CAPABILITY. FOUD STCM FAULT BALL ON RIGHT SAM R/R LEFT AS PER FIM 27-09 FAIULT TREE 813.
